Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Cold hands and feet, whith blotches underarm and legs, itchy white patches, fatigue, headshaking. Autoimmune disorder?

HHi my name is Shauna. I have the impression that i have some type of auto immune disorder. I have had several symptoms. Mostly fatigue, weakness in hands, tingling on my head, head shaking. And the newest symptom i stay cold all the time hands and feet. Bit i have started having white blotches on my skin under my Arm and all over my legs. I have also had itchy white patches when i stand for over 5 minutes what do u think about all of this
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
it is unlikely to be auto immune in nature.
autoimmune problems generally are serious disorders starting with fever, weight loss, arthritis.
they may involve rashes but rashes are generally photo sensitive, the cold hands and feet may be a feature of autoimmune disorders but they are generally associated with raynauds phenomenon which is a bluish discoloration of hands and feet in response to cold.
and last of all it needs to be backed by blood work up which should suggest an autoimmune disorder.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor